# SDR CALA9600928

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER FORWARD FLANGE OF FLOORBEAM CORRODED AT BS 1070, RBL 47.25 TO 50.25.  THE UPPER CHORD WAS REMOVED AND REPLACED IAW SRM 53-10-8.  AN UPPER CHORD, SUPPORT ANGLES, FILLERS, STRAPS AND WEB DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-10-8.
